# SDR QMLA2010081110049

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 12,429 hours, 36,628 cycles
- Engine: Lyc LTS101750B1
- Engine time: 9,658 hours, 16,642 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON SECOND LEG OF PATIENT FLIGHT, THE NR 2 HYD WARNING LIGHT ILLUMINATED ALONG WITH PRESSURE GAUGE INDICATION FLUCTUATION BETWEEN 0 AND 40 BAR.  INSPECTED DUAL HYD PACK, HYD PUMP, CEILING CONNECTOR PLUG, TRANSDUCER CONNECTOR PLUG.  NO DISCREPANCIES NOTED.  SOME MINOR HYD SEEPAGE WITHIN LIMITS NOTED.  ACFT WAS RUN UP TO TRY AND DUPLICATE DISCREPANCY.  COULD NOT DUPLICATE.  TEST FLIGHT COMPLETED,  COULD NOT DUPLICATE DISCREPANCY.  ACFT RETURNED TO SERVICE.
